Document Detail


Cardiac sarcoidosis complicated by multivessel coronary spasm: a case report
MedLine Citation:
PMID:  10466090     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
A 63-year-old woman with abnormal Q waves in leads II, III, aVF developed ventricular tachycardia after an operation for thyroid carcinoma. Coronary arteriography revealed no organic stenosis, but acetylcholine induced total occlusion of the right coronary artery and severe narrowing of the left coronary artery. Left ventriculography showed inferoposterior and septal akinesis, and echocardiography revealed slight thinning of these affected walls. She had old myocardial infarction due to spasm. One year later, she developed bilateral uveitis and recurrence of tachycardia. Cardiac sarcoidosis was diagnosed by endomyocardial biopsy. In our patient with cardiac sarcoidosis, the presence of multivessel coronary spasm made the diagnosis difficult and may have contributed to cardiac dysfunction. Coronary arteries are rarely involved, but the development of coronary spasm may be linked to sarcoidosis.
Authors:
H Anzai; Y Momiyama; M Kimura
Publication Detail:
Type:  Case Reports; English Abstract; Journal Article    
Journal Detail:
Title:  Journal of cardiology     Volume:  34     ISSN:  0914-5087     ISO Abbreviation:  J Cardiol     Publication Date:  1999 Aug 
Date Detail:
Created Date:  1999-09-22     Completed Date:  1999-09-22     Revised Date:  2006-11-15    
Medline Journal Info:
Nlm Unique ID:  8804703     Medline TA:  J Cardiol     Country:  JAPAN    
Other Details:
Languages:  jpn     Pagination:  85-91     Citation Subset:  IM    
Affiliation:
Division of Internal Medicine, Tokyo Saiseikai Central Hospital.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Cardiomyopathies / complications*
Coronary Angiography
Coronary Vasospasm / etiology*,  radiography
Electrocardiography
Female
Humans
Middle Aged
Sarcoidosis / complications*
Tachycardia, Ventricular / etiology

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Effects of low dose pimobendan in patients with cor-pulmonale
Next Document:  Language and the infant brain.